Minimax procedures for statistical estimation in Hilbert spaces
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 727-729
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a0,
author = {A. V. Borisov and A. R. Pankov},
title = {Minimax procedures for statistical estimation in {Hilbert} spaces},
journal = {Doklady Akademii Nauk},
pages = {727--729},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a0/}
}
A. V. Borisov; A. R. Pankov. Minimax procedures for statistical estimation in Hilbert spaces. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 727-729. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a0/